# SDR SIMA20201022002

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 38,014 hours, 33,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMERGENCY LIGHT INOPERABLE.  C/A: R & R MAIN DOOR EXTERNAL EMERGENCY LIGHT, IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  OPERATIONS CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
